# SDR IPXA11169960

- Difficulty date: October 12, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 11,296 hours, 7,019 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, AFT CARGO COMPARTMENT FLOORBOARD NR 151LG IS CRACKED.  FABRICATED AFT CARGO COMPARTMENT FLOORBOARD NR 151LG IAW EO A300-5320-16407-E, APPENDIX C.
